# SDR AALA202002039039

- Difficulty date: December 20, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 85,002 hours, 11,841 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: F5755501300000
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR ATTACHMENT SUPPORT RIB FITTING AT STATION 2913 AND RIB 5. REPAIRED SUPPORT RIB FITTING PER EA 301583.
